# SDR CA011211004

- Difficulty date: June 14, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 5,605 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 0510105173
- Condition: Frayed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FWD (CARRY-THROUGH) CABLE REMOVED TO CARRY OUT AN INSPECTION ON IT'S CONDITION DUE TO THE FACT THAT IT IS IMPOSSIBLE TO FEEL OR SEE MOST OF THE CABLE AS IT'S INSTALLED IN THE A/C. INSPECTION REVEALED FRAYED SECTION WHERE CABLE GOES AROUND THE PULLEY SUGGEST REMOVING ALL SIMILAR CABLE AT TAT 5000HRS TO COMPLETE INSPECTION.
